# SDR SWAA2020031942610

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 51,456 hours, 30,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. G717376 R/H MLG WHEEL WELL WING CENTER SECTION FWD BULKHEAD (REAR SPAR BS 663) LOWER WEB VAPOR BARRIER HAS 10" CRACK BETWEEN RBL 25-RBL 31.83         ACCOMPLISHED A PERMANENT REPAIR PER SRM 57-10-10 PARAGRAPH 2.C(4A)/ALLOWABLE DAMAGE 2. REPAIR REQUIRES A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLES INTERVALS OR MORE FREQUENTLY.
